# SDR SWAA2012092107868

- Difficulty date: September 11, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 43,923 hours, 25,508 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 344, BETWEEN STR 5L TO STR 6L.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
